Extensions of operator valued positive definite functions on an interval of Z2 with the lexicographic order

Bruzual, Ramón and Domínguez, Marisela: Extensions of operator valued positive definite functions on an interval of Z2 with the lexicographic order. Acta scientiarum mathematicarum, (66) 3-4. pp. 623-631. (2000)

[img] Cikk, tanulmány, mű
math_066_numb_003_004_623-631.pdf
Hozzáférés joga: Campus

Download (986kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2000
Volume: 66
Number: 3-4
Page Range: pp. 623-631
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 630-631.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/15828

Actions (login required)

View Item View Item